Advertisement

Journal of Mathematical Sciences

, Volume 91, Issue 6, pp 3387–3415 | Cite as

Universal elements for families of separable metrizable spaces

  • D. N. Georgiou
  • S. D. Iliadis
Article
  • 17 Downloads

Abstract

A detailed description of a method of construction of universal elements for families of separable metrizable spaces is given. Bibliography: 21 titles.

Keywords

Equivalence Class Equivalence Relation Basic System Distinct Element Quotient Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    E. Engelking, “Transfinite dimension,” in:Surveys in General Topology, New York (1980), pp. 131–161.Google Scholar
  2. 2.
    D. N. Georgiou and S. D. Iliadis, “Rationaln-dimensional spaces and the property of universality,” Preprint.Google Scholar
  3. 3.
    D. W. Henderson, “D-dimension I. A new transfinite dimension,”Pacific J. Math.,26, 91–107 (1968).MATHMathSciNetGoogle Scholar
  4. 4.
    W. Hurewicz, “Über unendlich-dimensionale Punktmengen,”Proc. Acad. Amsterdam,31, 916–922 (1928).MATHGoogle Scholar
  5. 5.
    S. D. Iliadis, “Rim-finite spaces and the property of universality,”Houston J. Math.,12, 55–78 (1986)MATHMathSciNetGoogle Scholar
  6. 6.
    S. D. Iliadis, “Rational spaces of a given rim-type and the property of universality,”Top. Proc.,11, 65–113 (1986).MATHMathSciNetGoogle Scholar
  7. 7.
    S. D. Iliadis, “The rim-type of spaces and the property of universality,”Houston J. Math.,13, 373–388 (1987).MATHMathSciNetGoogle Scholar
  8. 8.
    S. D. Iliadis, “Rational spaces and the property of universality,”Fund. Math.,131, 167–184 (1988).MATHMathSciNetGoogle Scholar
  9. 9.
    S. D. Iliadis, “Universal spaces for some families of rim-scattered spaces,”Tsukuba J. Math.,16, 123–159 (1992).MATHMathSciNetGoogle Scholar
  10. 10.
    J. L. Kelley,General Topology, Van Nostrand, New York (1955).MATHGoogle Scholar
  11. 11.
    L. Luxemburg, “On universal infinite-dimensional spaces,”Fund. Math.,122, 129–147 (1984).MATHMathSciNetGoogle Scholar
  12. 12.
    G. Nöbeling, “Über einen-dimensionale Universalmenge inR 2n+1Math. Ann.,104, 71–80 (1930).MATHCrossRefGoogle Scholar
  13. 13.
    K. Nagami, “Monotone sequences of 0-dimensional subsets of metric spaces,”Proc. Jpn. Acad.,41, 771–772 (1965).MATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    J. Nagata, “On the countable sum of zero-dimensional spaces,”Fund. Math.,48, 1–14 (1960).MATHMathSciNetGoogle Scholar
  15. 15.
    E. Pol, “On J. Nagata’s universal spaces,”Top. Appl.,26, 33–41 (1987).MATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    R. Pol, “Countable-dimensional universal sets,”Trans. Am. Math. Soc.,297, 255–268 (1986).MATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Yu. M. Smirnov, “On universal spaces for certain classes of infinite-dimensional spaces,”Izv. Akad. Nauk SSSR, Ser. Mat.,23, 185–196 (1959).MATHMathSciNetGoogle Scholar
  18. 18.
    L. Tumarkin, “Sur la décomposition des espaces en une somme dénombrable d’ensembles de dimension nulle,”Bull. Moscow Univ., No. 1, 25–32 (1960).MATHMathSciNetGoogle Scholar
  19. 19.
    P. Urysohn, “Mémoire sur les multiplicités Cantoriennes,”Fund. Math.,8, 225–359 (1926).Google Scholar
  20. 20.
    B. R. Wenner, “Finite-dimensional properties of infinite-dimensional spaces,”Pacific. J. Math.,42, 267–276 (1972).MATHMathSciNetGoogle Scholar
  21. 21.
    B. R. Wenner, “A universal separable metric locally finite-dimensional space,”Fund. Math.,80, 283–286 (1973).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • D. N. Georgiou
  • S. D. Iliadis

There are no affiliations available

Personalised recommendations